# SDR SWAA2017011011082

- Difficulty date: January 3, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 27,620 hours, 16,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN CRACKED AT BS 540, BELOW STR 22L.  REPAIRED SKIN PER EA.
